# SDR CAL950476

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Rt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 0436 - IAH - THE RT THRUST REVERSER ACCUMULATOR LIGHT ILLUMINATED WHILE AT CRUISE EN ROUTE FROM LAX TO SAT.  THE LIGHT EXTINGUISHED AFTER PULLING CIRCUIT BREAKER AND TURNING OFF RIGHT SYSTEM, BUT REAPPEARED ABOUT TWO MINUTES LATER. SEVERAL MINUTES LATER THE RT HYDRAULIC SYSTEM QUANTITY WAS OBSERVED TO BE DROPPING.  THE RT HYDRAULIC SYSTEM WAS TURNED OFF AND CREW ELECTED TO OVERFLY SAT FOR A LANDING AT IAH.  THE AIRCRAFT LANDED SAFELY AT IAH.  MAINTENANCE FOUND THE RT 'ACCUM LOW' PRESSURE SWITCH UNION O-RING LEAKING.  THE O-RING WAS REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECKS WERE NORMAL.  (M)
